DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Letter >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/266

Title: Interpolation of data from redundancies in fourier-transforms over finite abelian-groups
Authors: KANETKAR, SV
WAGH, MD
Issue Date: 1980
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation: IEEE TRANSACTIONS ON INFORMATION THEORY,26(2)259-261
URI: http://dx.doi.org/10.1109/TIT.1980.1056153
http://dspace.library.iitb.ac.in/xmlui/handle/10054/14050
http://hdl.handle.net/100/266
ISSN: 0018-9448
Appears in Collections:Letter

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback